# SDR GLBA20090807F

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 27,369 hours, 33,712 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT A STRONG FUEL ODOR FROM THE VENTS IN THE FLIGHT DECK AND CABIN WAS PRESENT. MAINTENANCE INSPECTED THE NR 1 AND 2 ENGINES FOR LEAKS OF WHICH NONE WERE FOUND AND SUBSEQUENTLY PERFORMED INDIVIDUAL ENGINE RUNS WITH NO FUEL ODORS NOTED. REFERENCE MM 71-10-00. AIRCRAFT WAS RETURNED TO SERVICE.
